Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had injections of Aranesp 4 times. The last

I have had injections of Aranesp 4 times. The last time I felt terrible for 3 days after. I had headache, chills, diarrhea, and upset stomach. It did not affect me this way before. Is it this medicine or something else. I am taking it for anemia caused by Myelofibrosis.
Wed, 16 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, My husband, Ron Vetere, is 67 yrs. old. He had a successful bone marrow transplant in 2010 for recurring non-hodgkins lymphoma. However, in March 2013 he was DX s with treatment related myelodysplasia. From March 2013 until Oct. he recv d Aranesp injections Q2weeks, the lower dose. He had his first blood transfusion in Sept. In Oct. the injections were increased to the higher dose and he was started on Revlimid pill, one QD, 5mg. After 5 months of this treatment he has had 5 more blood transfusions, and has experienced a terrible cough with post nasal drip. We feel the increased dosage of the Aranesp has caused an allergic type reaction due to the severe cough. Our question: Does the Aranesp/Revlimid Tx plan need more time to work, 6 mos or more, or is it time to explore a new treatment plan? Thank you, Hilarie Vetere

doctor1 MD

My patient received an aranesp injection last Tuesday the 222nd. Now her hands are shaking. She she s been sick ever since. Immediately after the injection she felt light-headed and passed out in the lobby. Ever since then she s been sick and moaning in pain. And now her hands are beginning to shake more and more.

doctor1 MD

My 50 year old daughter suffering liver damage (cirrhosis), (18, down from 28), kidney failure with dialysis (it doesn’t help her, urine is dark and scant), she is semi-conscious, after an injection of aranesp, for newly diagnosed MDS. Extreme fatigue, jaundice, swollen legs and abdomen, etc. Can these symptoms be a result of the aranesp injection, please? Doctors have given up hope; hematologist says she is near death. No transplant hope, due to her depleted kidneys. She did not have these organ failures prior to the aranesp.

Loading Online Doctors....